# SDR CA150828005

- Difficulty date: August 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED "LEFT HAND ENGINE FAILED ON TAKE OFF" FOLLOWED BY UP-TRIM ON RIGHT HAND ENGINE AND LEFT HAND ENGINE FEATHERED, LH ENGINE TSCU WAS REPLACED AND WILL BE SENT TO P&WC FOR TESTING. AIRCRAFT RETURN TO SERVICE
